Aa
A
A
Close
1223565_tn?1280078684
Black sweat stains
For the past month or so, I have been noticing that all my shirts (different colors and fabrics) have started to show black stains in my arm pits. I have never seen this before and I have not changed my deodorant or my laundry soap. I am currently taking Tri-nessa, Doxycycline and Spironolactone; all for my acne. Could one of those be causing my sweat to turn to black on my clothes?

Thanks!
Discussion is closed
Cancel
2 Answers
Page 1 of 1
Avatar_universal
think u shold get a sweat test inform ya doctor about this
Discussion is closed
Cancel
144586_tn?1284669764
Yes.

The underarms contain bacteria.  You are taking numerous antibiotics that kill bacteria. When some varieties die they turn black. This is why one sometimes has a blackened stool after a course of antibiotics.

Use soap and a topical antibacterial agent under the armpits to wipe out the population.
Discussion is closed
Cancel
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Undiagnosed Symptoms Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top General Health Answerers
363281_tn?1353103243
Blank
Nelson, New Zealand
4851940_tn?1385441629
Blank
United Kingdom
144586_tn?1284669764
Blank
1530171_tn?1448133193
Blank
London, ON
1340994_tn?1374197577
Blank
Raleigh, NC
1780921_tn?1416842066
Blank
Chandler, AZ